# SDR HEEA0016180

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23035262
- Condition: Spalled
- Location: Nr 1
- Part time: 953 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.  DISASSEMBLY INSPECTION REVEALED:  SPALLING ON NR 1 BEARING ROLLER.  INSTALLED A NEW NR 1 BEARING.
